# SDR FDEA202109212578

- Difficulty date: September 21, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75822
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H LOWER WING, LOWER RE-FUEL DOOR, FWD INBD CORNER HAS A CRACK.    (MKD WITH DOT #1) REPAIRED PER SRM 57-40-01,REPAIR 18, FIG 201. (MAJOR REPAIR)
